# SDR DALA2022051903436

- Difficulty date: May 18, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 53,060 hours, 36,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT ATTENDANT NOTICED THAT THE EMERGENCY EXIT COVER DIFFUSER LENS WAS MISSING AT THE TAILCONE AFT EMERGENCY CEILING LIGHT. MAINTENANCE INSTALLED THE AFT EMERGENCY EXIT CEILING LIGHT COVER PER B717 AMM 33 -51. OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT IS OK FOR SERVICE. (LP #2241003)
